| Model Number |
FASTPASS SCORPION-MULTIFIRE |
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); Device Embedded In Tissue or Plaque (3165)
| Date of Event |
10/29/2021
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2021, it was reported by a facility representative via sems that an ar-13997mf fastpass scorpion broke.This occurred during a procedure, and the broken fragment was lost in the patient.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.